Vol. 12(1). Jan. 2021, No. 18, pp. 199-212.

ON RELATIVE DEFECTS OF SPECIAL TYPE OF DIFFERENTIAL POLYNOMIAL IN CONNECTION WITH THEIR INTEGRATED MODULI OF LOGARITHMIC DERIVATIVE
Vol. 12 (1). Jan 2021, No. 18, pp. 199-212
SANJIB KUMAR DATTA, SUKALYAN SARKAR, LAKSHMI BISWAS, ASHIMA BANDYOPADHYAY

Abstract

The paper aims at the comparison between the relative Valiron defect and relative Nevanlinna defect of special type differential polynomials from the view point of their integrated moduli of logarithmic derivative. A few examples are provided here to validate the conclusion of the results obtained.


Full Text (PDF 305 K)